1mg, best e pharmacy in India

PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP SYRUP 125MG/1MG/60MG

generic_icon
Rs.12.19for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

Paracetamol(125mg),Chlorpheniramine(1mg),Sodium Citrate(60mg)

food interaction for PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

alcohol interaction for PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

pregnancy interaction for PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

lactation interaction for PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Paracetamol 125mg + cpm 1mg + sodium citrate 60mg syrup syrup 125mg/1mg/60mg may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Paracetamol 125mg + cpm 1mg + sodium citrate 60mg syrup syrup 125mg/1mg/60mg is highly unsafe to use during pregnancy.
Human and animal studies have shown significant adverse effects on the foetus. Please consult your doctor.
UNSAFE
Paracetamol 125mg + cpm 1mg + sodium citrate 60mg syrup syrup 125mg/1mg/60mg is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION FOR PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

Paracetamol(125mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Chlorpheniramine(1mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Sodium Citrate(60mg)

Uses

Sodium Citrate is used in the treatment of cough

How it works

Sodium Citrate thins and loosens mucus, making it easier to cough out.

Common side effects

SUBSTITUTES FOR PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

No substitutes found

Expert advice FOR PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR PARACETAMOL 125MG + CPM 1MG + SODIUM CITRATE 60MG SYRUP

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Chlorpheniramine

Q.

Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.

Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.

Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Show More
Q.

Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Sodium Citrate

Q.

Is sodium citrate ionic, covalent, or dissolve in water?
Sodium citrate is an ionic compound and dissolves in water. It does not contain covalent bonds

Q.

Is sodium citrate a preservative, vegan or natural compound?
Yes, sodium citrate is a vegan compound used as a preservative

Q.

Can I take sodium citrate with antibiotics?
No, avoid taking any two medications together and keep a gap of at least 1 hour between two drugs

Show More
Q.

Does sodium citrate cause diarrhea?
Yes, long term use of sodium citrate can cause diarrhea

Q.

Does sodium citrate cure cystitis and cancer?
Sodium citrate is used to treat cystitis (inflammation of the urinary bladder) in women. It is not known to cause cancer

Q.

Does sodium citrate contain gluten?
No, sodium citrate does not contain gluten

Q.

Does sodium citrate bind calcium and have iodine in its structure?
No, sodium citrate does not contain iodine but it binds to the calcium in the blood and reduces blood clotting

Q.

Is sodium citrate the same as citric acid?
Sodium citrate is an acid salt of citric acid

Q.

Is sodium citrate safe?
Sodium citrate is relatively safe if used at prescribed doses for the prescribed duration as advised by your doctor.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)